# SDR RAIA00312307

- Difficulty date: December 8, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,455 hours, 11,951 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF7184
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL- NWS INOP.  MAINTENANCE REMOVED AND REPLACED RUDDER PEDAL POT.
